MAUDE Adverse Event Report: LEICA BIOSYSTEMS NUSSLOCH GMBH ASP6025

LEICA BIOSYSTEMS NUSSLOCH GMBH ASP6025
Catalog Number 14049543267R1101
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 01/13/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The unit has been evaluated by a leica field service engineer.The investigation revealed the following: the root cause was determined to be a malfunction in the paraffin valve.The instrument was disassembled, the liquid line was cleaned and the paraffin valve was replaced.As a precaution measure, the reagents valve was also replaced as it was showing signs of wear.The paraffin was replaced and a test run performed.The customer confirmed that equipment is working perfectly again.Additional statement: a health effect_clinical code for re-biopsy or re-biopsy of patient should be available.
 
Event or Problem Description
On 14 january 2021 leica biosystems received a complaint that the customer experienced damaged tissue samples during processing on their (b)(4).As a result 3 tissue samples have not been diagnosed, and on (b)(6) 2021 the customer informed leica biosystems, that 3 patients have to be rebiopsied.
 
Additional Manufacturer Narrative
Additional information: added unique identifier (udi) # in d4.

Brand Name
ASP6025
Common Device Name
ASP6025
Manufacturer (Section D)
LEICA BIOSYSTEMS NUSSLOCH GMBH
heidelbergerstr. 17-19
nussloch, 69226
GM  69226
Manufacturer (Section G)
LEICA MICROSYSTEMS LTD. SHANGHAI
building 1, 258 jinzang road
shanghai, pudong 20120 6
CH   201206
Manufacturer Contact
robert gropp
heidelbergerstr. 17-19
nussloch, 69226
GM   69226
MDR Report Key11320147
Report Number8010478-2021-00003
Device Sequence Number11781833
Product Code IEO
UDI-Device Identifier04049188055972
UDI-Public(01)04049188055972
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number14049543267R1101
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2021
Supplement Date Received by Manufacturer01/14/2021
Initial Report FDA Received Date02/12/2021
Supplement Report FDA Received Date10/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/09/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age86 YR
Patient SexFemale